# SDR PIDA06023

- Difficulty date: February 17, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 37,465 hours, 28,380 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: 65709383
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING ON TOP OF LEFT WING AT NR 3 FLAP TRACK HAS A CRACK AT THE FORWARD EDGE.  REPLACED FAIRING PER SRM 51-00-05 AND 51-40-02.
